Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Growth of regulators in finite abelian coverings

Thang T Q Lê

Algebraic & Geometric Topology 13 (2013) 2383–2404
Abstract

We show that the regulator, which is the difference between the homology torsion and the combinatorial Ray–Singer torsion, of finite abelian coverings of a fixed complex has sub-exponential growth rate.

Keywords
regulator, torsion homology, abelian covering
Mathematical Subject Classification 2010
Primary: 54H20
Secondary: 57Q10, 37B50, 37B10
References
Publication
Received: 4 January 2013
Revised: 22 March 2013
Accepted: 25 March 2013
Published: 2 July 2013
Authors
Thang T Q Lê
School of Mathematics
Georgia Institute of Technology
Atlanta, GA 30332-0160
USA
http://people.math.gatech.edu/~letu/